# SDR IPXA2018062230939

- Difficulty date: June 5, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vertical Support
- Part number: ARC02976
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E VERTICAL SUPPORT WAS CRACKED JUST FWD OF THE NR 1 SPOILER, INBD HINGE.  REMOVED, FABRICATED, AND REPLACED THE  SUPPORT IAW DWG ARC0297,  AND SRM 51-33-01.
